# SDR DHL2003604789

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED 0.450, STA 1160.000 BETWEEN L-26R AND L-28R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030555, ED-3311.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA IAW EODHL-030555, ED-3311.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER (7075-T6 AL0.125) AND DOUBLER (7075-T6 AL0.125) IAW EODHL-030555, ED-3311.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL-030555, ED-3311, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
